# SDR YENA2007026

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 338 hours, 222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006090293
- Condition: Seized
- Location: Nr 1
- Part time: 338 hours, 222 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1251, 1029Z, AIR RETURN, SMOKE IN COCKPIT, PACK NR 1 FAIL. PERFORMED TROUBLESHOOTING IAW FIM 21-51-00-810-833A, FOUND PACK NR 1 ACM SEIZED. REMOVED AND REPLACED NR 1 ACM IAW AMM 21-51-05, OPS CK GOOD.
